Singularités des courants d'Ahlfors
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 39 (2006) no. 3, pp. 527-533.
DOI: 10.1016/j.ansens.2006.01.002
Duval, Julien 1

1 Université Paul Sabatier, laboratoire Émile Picard, UMR CNRS 5580, 31062 Toulouse Cedex 4 (France)
@article{ASENS_2006_4_39_3_527_0,
     author = {Duval, Julien},
     title = {Singularit\'es des courants {d'Ahlfors}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {527--533},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 39},
     number = {3},
     year = {2006},
     doi = {10.1016/j.ansens.2006.01.002},
     zbl = {05078693},
     mrnumber = {2265678},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.ansens.2006.01.002/}
}
TY  - JOUR
AU  - Duval, Julien
TI  - Singularités des courants d'Ahlfors
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2006
DA  - 2006///
SP  - 527
EP  - 533
VL  - 4e s{\'e}rie, 39
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.ansens.2006.01.002/
UR  - https://zbmath.org/?q=an%3A05078693
UR  - https://www.ams.org/mathscinet-getitem?mr=2265678
UR  - https://doi.org/10.1016/j.ansens.2006.01.002
DO  - 10.1016/j.ansens.2006.01.002
LA  - fr
ID  - ASENS_2006_4_39_3_527_0
ER  - 
%0 Journal Article
%A Duval, Julien
%T Singularités des courants d'Ahlfors
%J Annales scientifiques de l'École Normale Supérieure
%D 2006
%P 527-533
%V 4e s{\'e}rie, 39
%N 3
%I Elsevier
%U https://doi.org/10.1016/j.ansens.2006.01.002
%R 10.1016/j.ansens.2006.01.002
%G fr
%F ASENS_2006_4_39_3_527_0
Duval, Julien. Singularités des courants d'Ahlfors. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 39 (2006) no. 3, pp. 527-533. doi : 10.1016/j.ansens.2006.01.002. http://www.numdam.org/articles/10.1016/j.ansens.2006.01.002/

[1] Brunella M., Courbes entières et feuilletages holomorphes, Ens. Math. 45 (1999) 195-216. | MR | Zbl

[2] Demailly J.-P., Monge-Ampère operators, Lelong numbers and intersection theory, in: Complex Analysis and Geometry, Univ. Ser. Math., Plenum, New York, 1993, pp. 115-193. | MR | Zbl

[3] Dujardin R., Laminar currents and dynamics I: Structure properties of laminar currents on P 2 , math.CV/0403292.

[4] Mcquillan M., Diophantine approximations and foliations, Publ. Math. IHÉS 87 (1998) 121-174. | Numdam | MR | Zbl

[5] Morgan F., Geometric Measure Theory. A Beginner's Guide, Academic Press, San Diego, 2000. | MR | Zbl

[6] Nevanlinna R., Analytic Functions, Grund. Math. Wiss., vol. 162, Springer, Berlin, 1970. | MR | Zbl

[7] Nishino T., Suzuki M., Sur les singularités essentielles et isolées des applications holomorphes à valeurs dans une surface complexe, Publ. RIMS Kyoto 16 (1980) 461-497. | MR | Zbl

[8] Paun M., Currents associated to transcendental entire curves on compact Kähler manifolds, Preprint, 2003.

[9] Sikorav J.-C., Some properties of holomorphic curves in almost complex manifolds, in: Holomorphic Curves in Symplectic Geometry, Progr. Math., vol. 117, Birkhäuser, Basel, 1994, pp. 165-189. | MR

Cited by Sources: